Eye started to feel pinchy in the morning and after one month on the pill, I feel my eyes are heavy in the morning and lids heavy to open. I have to put cold water on the eyes to clear them up
I hope your symptoms are better now.
What you are experiencing is not a known side effect of Zocor. However, it may be the cause. Please see your doctor, if you haven't done so already, to eliminate other reasons you may be experiencing these.
- Zocor Information for Consumers
- Zocor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zocor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2010 • 1 answer
If loss of vision occurs will it return? It is going on 4 months after my injection; it was an awful
Posted 26 Apr 2011 • 1 answer
An severe reaction to bicarbonate soda! What to do to fix my swollen eyes and rashes?! please help!?
Posted 19 May 2011 • 1 answer
Posted 28 Feb 2015 • 1 answer
Posted 11 Aug 2016 • 0 answers